Räume mit Mittelbildungen.

B. Eckmann

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 329-340
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Eckmann, B.. "Räume mit Mittelbildungen.." Commentarii mathematici Helvetici 28 (1954): 329-340. <http://eudml.org/doc/139088>.

author = {Eckmann, B.},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {329-340},
title = {Räume mit Mittelbildungen.},
url = {http://eudml.org/doc/139088},
volume = {28},
year = {1954},

AU - Eckmann, B.
TI - Räume mit Mittelbildungen.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 329
EP - 340
KW - Topology
UR - http://eudml.org/doc/139088
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.